Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 76, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 6, 2013, 5:06 PM CDT for Winston County, Mississippi. It was in force for 114 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2013, 5:06 PM CDT (22:06 UTC)
- Expired
- Jun 6, 2013, 7:00 PM CDT
- In force
- 114 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Winston County, MS
The radar
The Columbus AFB radar (KGWX), 113 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:40 PM CDT | FLASH FLOOD | Louisville, MS | SOME STREET FLOODING WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1404 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
996 WGUS54 KJAN 062206 FFWJAN MSC159-070000- /O.NEW.KJAN.FF.W.0076.130606T2206Z-130607T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 506 PM CDT THU JUN 6 2013 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF LOUISVILLE... * UNTIL 700 PM CDT * AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR CENTER RIDGE...OR NEAR LOUISVILLE. THE STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST HOUR. VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3319 8915 3310 8890 3297 8903 3306 8918 $$ GRG
1 follow-up statement
125
WGUS74 KJAN 062244
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
544 PM CDT THU JUN 6 2013
MSC159-070000-
/O.CON.KJAN.FF.W.0076.000000T0000Z-130607T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINSTON MS-
544 PM CDT THU JUN 6 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL WINSTON COUNTY...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR CENTER
RIDGE...MOVING SOUTHEAST AT 5 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF THREE TO FIVE INCHES...HAVE OCCURRED IN THE
PAST HOUR.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NOXAPATER.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3317 8909 3310 8890 3301 8899 3297 8903
3306 8918
$$
GRGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 3:47 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 6, 3:47 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT THU JUN 6 2013 .SHORT TERM... SCATTERED SHOWERS AND THUNDERSTORMS REMAIN PREVALENT ACROSS THE AREA TODAY. THE REMAINDER OF AN MCS FROM TEXAS IS TRAVELING THROUGH THE NORTHERN PART OF THE CWA AND IS SLOWLY WASHING OUT AS IT TRAVELS EASTWARD INTO SLIGHTLY MORE STABLE ATMOSPHERE. A STALLED FRONTAL BOUNDARY IS POSITIONED FROM OXFORD TO GREENWOOD TO BASTROP CURRENTLY. AN UPPER SHORTWAVE TROUGH LOCATED OVER NORTHEASTERN TEXAS APPEARS TO HAVE SOME KIND OF A POST-FRONTAL COMPLEX FORMING IN THE AREA. THIS IS OF INTEREST AS MOST OF THE MODELS SHOW THIS COMPLEX MOVING ACROSS LOUISIANA THIS EVENING AND INTO AND ACROSS MISSISSIPPI OVERNIGHT TONIGHT. THERE IS SOME VARIATION IN THE MODELS AS TO THE FUTURE PATH THIS COMPLEX WILL TRAVEL. WE ARE FAVORING THE EURO WHICH SHOWS THIS COMPLEX MOVING THROUGH SOUTHERN MISSISSIPPI SOUTH OF I-20 VERSUS THE GFS WHICH SHOWS IT MOVING NORTH OF I-20. OVERNIGHT...THESE STORMS WILL CONTINUE TO BE STRONG TO SEVERE WITH THE PRIMARY RISKS STILL BEING QUARTER SIZE HAIL AND DAMAGING WIND GUSTS. A FLASH FLOOD POTENTIAL EXISTS TOO AS THERE HAVE BEEN MULTIPLE DAYS OF RAIN THIS WEEK AND THE GROUND REMAINS MOIST IN MOST AREAS. FOG WILL ALSO BE POSSIBLE IN THE MORNING HOURS ON FRIDAY. IT WILL BE PRETTY PATCHY AND WILL FORM IN THE AREAS THAT HAVE SEEN RAIN TODAY. TOMORROW...THIS COMPLEX WILL CONTINUE THROUGH EASTERN MISSISSIPPI AND INTO ALABAMA TOMORROW AFTERNOON. THE STALLED FRONTAL BOUNDARY SHOULD HAVE MOVED SOUTH AND COMPLETELY OUT OUR CWA BY 0Z SATURDAY. THIS WILL BRING IN SOME MUCH DRIER AIR AND A DAY OF RELIEF FROM STORMS ON SATURDAY. SUNDAY COULD SEE SOME AFTERNOON ACTIVITY IN THE SOUTHEAST. /10/ .LONG TERM... SATURDAY THROUGH THURSDAY COME SATURDAY MORNING A WEAK BOUNDARY IS EXPECTED TO BE SOUTH OF OUR CWA NEAR THE GULF COAST WITH A 1015MB HIGH JUST TO OUR NORTHWEST. A MUCH DRIER AIRMASS WILL BE OVER OUR CWA WITH PWS BELOW AN INCH NORTH OF INTERSTATE 20 AND BELOW AN INCH AND A HALF ACROSS OUR SOUTHERN ZONES. UPPER LEVEL TROUGHING WL STILL BE OVER THE REGION WITH A SHORTWAVE POISED TO MOVE OVER OUR CWA DURING THE HEAT OF THE DAY. THE OPS GFS GENERATED SOME QPF ACROSS OUR SOUTHEAST BY AFTERNOON BUT THE SREF AND MODEL CONSENSUS WAS DRY SO HAVE CUT MAV POPS IN THE SOUTH FOR SATURDAY. THE SURFACE HIGH WILL SHIFT EAST SATURDAY AND RETURN FLOW IS EXPECTED BY SUNDAY MORNING. A NORTHERN STREAM SHORTWAVE WILL CLOSE OFF INTO ANOTHER LOW OVER THE GREAT LAKES REGION SUNDAY AND DEEPEN THE UPPER LEVEL TROUGH OVER OUR REGION. THIS WL SEND A COLD FRONT SOUTH TOWARD OUR REGION SUNDAY AS WELL. BY AFTERNOON A FEW STORMS UP STREAM MAY DROP INTO OUR NORTHERN MOST ZONES WHILE SEA BREEZE CONVECTION SPREADS NORTH INTO OUR SOUTHERN MOST ZONES. THE CONVECTION IN THE SOUTH WL WAIN WITH THE LOSS OF DAYTIME HEATING DURING THE EVENING BUT THE FRONT WILL SAG INTO NORTHERN MISSISSIPPI AND SPREAD ADDITIONAL STORMS INTO THE HIGHWAY 82 CORRIDOR AFTER MIDNIGHT. THE GFS IS MORE PROGRESSIVE THAN THE ECMWF WITH THE CLOSED LOW AND SHIFTS THE TROUGH EAST MONDAY. BOTH MODELS AGREE THOUGH THAT THE FRONT WILL STALL AND DISSIPATE OVER OUR CWA MONDAY INTO MONDAY NIGHT. GREATEST POPS MONDAY WL BE ACROSS THE NORTH. AS THE UPPER TROUGH SHIFTS EAST RIDGING ALOFT WILL MOVE OVER OUR CWA FROM THE WEST TUESDAY AND BEGIN A WARMING TREND. HOT AND HUMID WEATHER IS EXPECTED BY WEDNESDAY AS HEAT INDEX VALUES APPROACH 100 DEGREES WEDNESDAY AND THURSDAY AFTERNOONS. RIDGING SURFACE AND ALOFT WL INHIBIT CONVECTION FOR THE MOST PART BUT LATE AFTERNOON AND EARLY EVENING SEA-BREEZE ACTIVITY MAY SPREAD INTO OUR SOUTHERN ZONES. /22/ && .AVIATION... SHRA/TSRA ACTIVITY WL IMPACT AREAS E OF I-55 THRU THE EARLY EVENING HRS...WITH ADDITIONAL SHRA/TSRA ACTIVTIY PSBL THRU THE OVRNGT S OF I-20 AS ANOTHER DISTURBANCE CROSSES THE REGION. MVFR/IFR CONDS INVOF SHRA/TSRA LIKELY...ALONG WITH GUSTY WINDS AND SOME HAIL. SFC WINDS OUTSIDE OF CONVECTION WL REMAIN LGT OVER THE NEXT 24 HRS. MVFR CIG ARE QUITE PSBL EARLY TOMORROW MORNING AT MOST LOCALES BEFORE VFR CONDS RETURN 14-16Z. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 84 62 88 / 61 33 10 12 MERIDIAN 68 83 60 88 / 60 48 11 15 VICKSBURG 68 85 62 90 / 63 22 9 10 HATTIESBURG 69 86 64 90 / 61 44 12 26 NATCHEZ 68 85 63 89 / 60 22 9 14 GREENVILLE 68 83 64 89 / 48 22 8 8 GREENWOOD 66 82 60 88 / 46 29 9 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 6, 2:38 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT THU JUN 6 2013 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-071945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 238 PM CDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE EVENING AND POSSIBLY INTO THE EARLY MORNING HOURS AS A FRONT INTERACTS WITH A DISTURBANCE PASSING OVER THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING. LAZ023>026-MSZ053>066-072>074-071945- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 238 PM CDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI...AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE EVENING...ESPECIALLY EAST OF I-55...AS A COLD FRONT DROPS INTO THE REGION. LATER TONIGHT...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AS ANOTHER DISTURBANCE INTERACTS WITH THE FRONT AS IT PASSES OVER THE DEEP SOUTH. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Local storm report, Jun 6, 4:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
417 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD HATTIESBURG 31.31N 89.31W
06/06/2013 FORREST MS EMERGENCY MNGR
SOME STREET FLOODING WAS REPORTED.
&&
27Local storm report, Jun 6, 4:24 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD PELAHATCHIE 32.32N 89.80W
06/06/2013 RANKIN MS LAW ENFORCEMENT
PELAHATCHIE PD REPORTS SEVERAL STREETS FLOODED IN THE
CITY. THREE STREETS ARE CLOSED. WATER REPORTED COMING UP
INTO ONE HOME.
&&
19Local storm report, Jun 6, 4:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG BRANDON 32.28N 90.00W
06/06/2013 RANKIN MS LAW ENFORCEMENT
RANKIN S.O. REPORTS A FEW TREES DOWN THROUGOUT MAINLY THE
EASTERN PART OF THE COUNTY.
&&
19Local storm report, Jun 6, 4:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG CANTON 32.61N 90.03W
06/06/2013 MADISON MS LAW ENFORCEMENT
A FEW TREES WERE REPORTED DOWN.
&&
27Local storm report, Jun 6, 4:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG PELAHATCHIE 32.32N 89.80W
06/06/2013 RANKIN MS LAW ENFORCEMENT
RANKIN S.O. REPORTS A FEW TREES DOWN THROUGOUT MAINLY THE
EASTERN PART OF THE COUNTY.
&&
BRYANTSpecial weather statement, Jun 6, 4:52 PM CDT, 14 minutes before
MSZ038-062225-
WINSTON MS-
452 PM CDT THU JUN 6 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT THU JUN 6 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF MILLCREEK AT 453
PM CDT...MOVING SOUTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN WINSTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3292 8888 3292 8896 3293 8900 3319 8914
3320 8912 3320 8911 3321 8911 3328 8896
3308 8881 3295 8881
TIME...MOT...LOC 2153Z 331DEG 16KT 3315 8900
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 44 min |
| Jun 5, 7:47 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| Jun 5, 8:18 PM CDT | Special Weather Statement | JAN | Forrest | 32 min |
| Jun 5, 11:27 PM CDT | Special Weather Statement | JAN | Warren | 43 min |
| Jun 5, 11:37 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 53 min |
| Jun 5, 11:41 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 49 min |
| Jun 6, 12:51 AM CDT | Special Weather Statement | JAN | Warren | 44 min |
| Jun 6, 1:54 AM CDT | Flash Flood Warning | JAN | Yazoo | 2 hr |
| Jun 6, 4:55 AM CDT | Special Weather Statement | JAN | Issaquena | 45 min |
| Jun 6, 12:19 PM CDT | Special Weather Statement | JAN | Copiah | 46 min |
| Jun 6, 12:27 PM CDT | Special Weather Statement | JAN | Simpson | 43 min |
| Jun 6, 12:55 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Warren | 60 min |
| Jun 6, 1:02 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 43 min |
| Jun 6, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 26 min |
| Jun 6, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 61 min |
| Jun 6, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 25 min |
| Jun 6, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 48 min |
| Jun 6, 1:38 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jun 6, 1:41 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 49 min |
| Jun 6, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 45 min |
| Jun 6, 1:49 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 56 min |
| Jun 6, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 38 min |
| Jun 6, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 49 min |
| Jun 6, 2:15 PM CDT | Special Weather Statement | JAN | Humphreys, Madison, Sharkey, Yazoo | 60 min |
| Jun 6, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 33 min |
| Jun 6, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 47 min |
| Jun 6, 2:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 44 min |
| Jun 6, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 25 min |
| Jun 6, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 42 min |
| Jun 6, 3:10 PM CDT | Special Weather Statement | JAN | Newton | 30 min |
| Jun 6, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 43 min |
| Jun 6, 3:19 PM CDT | Flash Flood Warning | JAN | Rankin | 116 min |
| Jun 6, 3:21 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 114 min |
| Jun 6, 3:28 PM CDT | Special Weather Statement | JAN | Carroll, Leflore | 62 min |
| Jun 6, 3:48 PM CDT | Special Weather Statement | JAN | Lauderdale, Neshoba, Newton | 62 min |
| Jun 6, 3:50 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Jun 6, 4:05 PM CDT | Special Weather Statement | JAN | Attala, Leake, Montgomery | 60 min |
| Jun 6, 4:08 PM CDT | Special Weather Statement | JAN | Noxubee | 32 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 47 min |
| Jun 6, 4:52 PM CDT | Special Weather Statement | JAN | Winston | 33 min |
| Jun 6, 5:18 PM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba | 117 min |
| Jun 6, 5:51 PM CDT | Flash Flood Warning | JAN | Lowndes | 114 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.